I am taking abilify and wellbutrin sr and I have started having shakes really bad and twitches. Did anyone else have that side effect with these meds? If so which one. I tried calling my doc but she is out until tomorrow. I am assuming its the wellbutrin but not sure.
Posts You May Be Interested In
What side effects from psych meds do you live with? We have to try several medications and many do not work out because of side effects. But, eventually, we have to choose a medication to stay on, but this medication may still have some side effects that continue. What side effects did you choose to accept and stay on the medication because the benefits outweighed the negatives?For me, while I'm...
I know we don't do Political on this Board...But damn it feels good to know we have a Sane Man in the Presidency and an intelligent Woman in the Vice Presidency, ready to uphold America's Democracy and actually "Lead", not turn it into a Dictatorship or worry about who's in control of the codes that command our Nuclear Missiles! I personally breathed a very, very big sigh of relief today and am...